To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

A direct approach to Berg… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

A direct approach to Bergman kernel asymptotics for positive line bundles

Journal article
Authors Bo Berndtsson
Robert Berman
Johannes Sjöstrand
Published in Arkiv för Matematik
Volume 46
Issue 2
Pages 197-217
Publication year 2008
Published at Department of Mathematical Sciences
Department of Mathematical Sciences, Mathematics
Pages 197-217
Language en
Subject categories Mathematics
Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?